MathSciNet Relay Station
MathSciNet bibliographic data
MR2773393 42B10 (43A25)
Lev, Nir Uniqueness theorems for Fourier transforms. Bull. Sci. Math. 135 (2011), no. 2, 134–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement